# SDR CALA2025101009904

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34204
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE AT FWD FIRST OFFICER STATIC PORT HAS SURFACE SC RATCHES.  WORKED PER UAL ECRA 5330-07628, REWORKED R/FUS FWD FIRST OFFICER STATIC PORT, NO DEVIATIONS'
